Abilify cost assistance

Common Questions and Answers about Abilify cost assistance

abilify

Avatar m tn I started by calling the pharmaceutical company to inquire about assistance, but they have canceled their Provigil assistance program and also told me that depression is one of the few illnesses for which they do not provide assistance anyway. I then looked into other assistance programs, but they require enrollees to be without insurance, and giving up my health insurance is just not practical.
Avatar f tn Bristol-Myers Squibb has a patient assistance program for Abilify. They say to call them if you have Medicare part D. There are some discount cards out there that are free to download and print that may give you more of a discount. Tell your doctor you're having issues paying, and ask if they can give you more samples while you try to work things out.
Avatar f tn I happen to take Abilify and pay a hefty price. I am on medicare and pay $75 at first; then 1/2 the cost, around $350 in the doughnut hole, and $35 approx. in the catastrophic level. Last year my meds cost $19,000 - I paid about $5,000 of that and the rest was covered by medicare insurance Part D.
Avatar n tn My question, however, is my doc prescribed me Lexapro and Abilify, i need to know if aanyone out there who has taken these meds can tell me what side effects to expect and how long does it take to get into my system. I have not taken the Ablilify yet, cause, quite frankly im scared to. Having not been able to find anything on it besides what clinical side effects "might" be, im leary to take it.
3248163 tn?1354851240 I take Abilify and it cost about $650 a month. My insurance company would like me to try something else but since it is still in their formulary they have to cover it.
Avatar f tn I'm on Lamictal and Abilify, and this is not going to work (for sure the Abilify). I need suggestions to take to my pdoc today on inexpensive mood stabilizers and anti-psychotics. I have to be able to afford my meds in order to stay on them, and getting off them isn't an option.
Avatar f tn My wife takes Abilify (think that's the name) and we have a good prescription insurance plan (private) and still the cost is so high it is enough to cause anxiety, or bankruptcy. When I saw the price I figured it must be a mistake, even if it were only 1/10 as much it would still be expensive. With our insurance we have to pay the at about the 10% level once our deductible is paid. Filling that prescription at the start of the year took our full annual deductible plus help form the insurance.
Avatar n tn If this isn't available buy a glucose meter and check your blood sugar. With rebates these meters cost almost nothing. Sugar levels often have tremendous effecfts on the state of mind. Of course I know your psychiatric nurse, who is very conscienctious, has taken your blood sugar levels regularly. There was a time when I didn't believe in mental illness, but I have become convinced.
Avatar n tn It is possible that being on the same meds for so many years, it's no longer giving you the desired result. I am able to mange mine with 2mg. of Abilify and I don't have any of the symptoms you describe. If it gets to hard to do without meds, ask your doc about a shakeup of the meds, maybe a new one at a very low dose, just enough to keep the cycling at bay. All the above suggestions where what I was going to say so I'll leave it here. Good Luck!! It can be done for some people!
Avatar f tn And that the savella wasn't helping either and he wants me to give it another 3wks and come back. i asked him for some more samples since it was going to cost me little over 100 dollars for the month so he gave me a months worths of samples. Im going to call and make a apt with a rheumatologist since i got my ssi denial and we will see where that goes. I guess it couldn't hurt anything.
Avatar f tn Does anyone know of any treatment that works. Right now I'm participating in a reserach program using Abilify and Prozac. None of these stop my racing thoughts though. Anyone with some information?
Avatar m tn I stopped going to big stores, mall, airports for about a year and a half. I live by my self with some assistance but still have to to go for some shopping. If I go I get in and get out quickly. Strangely for me when the car in motion I feel little ok. Only crowds, restaurants etc., brings me dizziness and headaches. I have dizziness and headaches every single day for the past 2 years. It sets in at 10:00 am and stays with me until I go to bed. My days are horrible or terrible.
Avatar n tn 5, then 75 and finally 150) for approx 6 years. In Sept 05 I started(with Dr's assistance) to go down in my dosage, from 150 to 75 and now 37.5. However, in the last 3 months I started gaining weight. One of the side effects I read about Effexor is that it can cause anorexia. My weight remained pretty constant for 5 years and 6 months. Has anyone else experienced weight gain AFTER reducing their Effexor dosage? I stared taking Xanax about a year ago, as well. And I'm diabetic.
356518 tn?1322267242 Hi, My name is Kat and I've been lurking here for a few weeks now. I'm happy to have found such a great, supportive community! I have suffered with pain since I was a teen. I'm 32 now. I've had several surgeries for degenerated discs and have widespread pain that is worse when I do normal activities (like mow the lawn, play with the kids, weeding etc.) Some docs say I have fibro, but I haven't bought that yet. My mom has RA. I've been tested for RA and lupus and both are negative.
Avatar n tn I was on Topamax 100 mg previously and lost 20 lbs. I went off it due to the cost, but would like to go back on again, as my migraines are back with a vengeance. I also gained back about 10 lbs. Did anyone who went back on it continue to lose weight? I was told it didn't work the second time around for weight loss. Also, if I am refilling my prescription after being off it for 2 months, should I titrate up? Thanks.
Avatar n tn My anxiety is through the roof and I can't get a grip. I just feel so defeated. The psych. wanted to try Abilify but said while it's supposed to not have a weight gain effect, one of his patients could not stop eating on it. Not my first choice as I'm overweight and was hoping to have my system free of all meds to kick up my weight loss efforts.